Alert archive / South Dakota / Wind Advisories in 2006
Wind Advisory 11, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this wind advisory at May 24, 2006, 3:53 AM CDT for 4 states. It took effect at May 24, 2006, 10:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- May 24, 2006, 3:53 AM CDT (08:53 UTC)
- In effect from
- May 24, 2006, 10:00 AM CDT
- Expired
- May 24, 2006, 7:59 PM CDT
- In force
- 10 hr
- Issued by
- NWS Sioux Falls, SD
All 40 counties
Buena Vista County, IA, Cherokee County, IA, Clay County, IA, Dickinson County, IA, Ida County, IA, Lyon County, IA, O'Brien County, IA, Osceola County, IA, Plymouth County, IA, Sioux County, IA, Woodbury County, IA, Nobles County, MN, Pipestone County, MN, Rock County, MN, Dakota County, NE, Dixon County, NE, Aurora County, SD, Beadle County, SD, Bon Homme County, SD, Brookings County, SD, Brule County, SD, Charles Mix County, SD, Clay County, SD, Davison County, SD, Douglas County, SD, Gregory County, SD, Hanson County, SD, Hutchinson County, SD, Jerauld County, SD, Kingsbury County, SD, Lake County, SD, Lincoln County, SD, McCook County, SD, Miner County, SD, Minnehaha County, SD, Moody County, SD, Sanborn County, SD, Turner County, SD, Union County, SD, Yankton County, SD
The radar
The Sioux Falls radar (KFSD), 30 km from the middle of the area, began a volume at 08:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 8.9 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -189 J/kg
- Mixed-layer LCL
- 1298 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KFSD 240853 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 353 AM CDT WED MAY 24 2006 .LOW PRESSURE MOVING THROUGH SOUTHERN NORTH DAKOTA TODAY WILL PRODUCE STRONG WINDS OVER SOUTH DAKOTA AND PORTIONS OF SOUTHWEST MINNESOTA AND NORTHWESTERN IOWA BY LATE THIS MORNING AND EARLY THIS AFTERNOON...THEN LASTING THROUGH THE EARLY EVENING HOURS. NEZ013-SDZ038-050-052>054-057>061-063>066-068>070-241700- /O.NEW.KFSD.WI.Y.0011.060524T1500Z-060525T0200Z/ DIXON-BEADLE-GREGORY-JERAULD-SANBORN-MINER-BRULE-AURORA-DAVISON- HANSON-MCCOOK-CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-BON HOMME- YANKTON-CLAY SD- INCLUDING THE CITIES OF...WAKEFIELD...PONCA...HURON...GREGORY... BURKE...WESSINGTON SPRINGS...WOONSOCKET...HOWARD...CHAMBERLAIN... PLANKINTON...MITCHELL...ALEXANDRIA...EMERY...SALEM...WAGNER... LAKE ANDES...ARMOUR...PARKSTON...OLIVET...PARKER...TYNDALL... YANKTON...VERMILLION 353 AM CDT WED MAY 24 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING. WINDS WILL BEGIN TO INCREASE OVER CENTRAL SOUTH DAKOTA THIS MORNING...BECOMING SUSTAINED AROUND 25 TO 35 MPH BY EARLY AFTERNOON WITH GUSTS OF 50 MPH POSSIBLE. WINDS WILL BEGIN TO DIMINISH IN INTENSITY BY 7 PM THIS EVENING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ IAZ001>003-012>014-020>022-031-032-MNZ089-097-098-NEZ014-SDZ039- 040-055-056-062-067-071-241700- /O.NEW.KFSD.WI.Y.0011.060524T1800Z-060525T0200Z/ LYON IA-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY IA-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-NOBLES-PIPESTONE-ROCK-DAKOTA-KINGSBURY- BROOKINGS-LAKE-MOODY-MINNEHAHA-LINCOLN SD-UNION- INCLUDING THE CITIES OF...ROCK RAPIDS...SIBLEY...SPIRIT LAKE... ORANGE CITY...SIOUX CENTER...SHELDON...PRIMGHAR...SPENCER... LE MARS...CHEROKEE...STORM LAKE...SIOUX CITY...IDA GROVE... WORTHINGTON...PIPESTONE...LUVERNE...SOUTH SIOUX CITY...DE SMET... BROOKINGS...MADISON...FLANDREAU...SIOUX FALLS...CANTON... NORTH SIOUX CITY...ELK POINT 353 AM CDT WED MAY 24 2006 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING. WINDS WILL BEGIN TO INCREASE OVER SOUTHEASTERN SOUTH DAKOTA...NORTHWESTERN IOWA...AND PORTIONS OF SOUTHWESTERN MINNESOTA EARLY THIS AFTERNOON...BECOMING SUSTAINED AROUND 20 TO 30 MPH BY MID AFTERNOON WITH GUSTS OF 45 MPH POSSIBLE. WINDS WILL BEGIN TO DIMINISH IN INTENSITY BY 7 PM THIS EVENING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$
3 follow-up statements
000 WWUS73 KFSD 241521 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 1021 AM CDT WED MAY 24 2006 .LOW PRESSURE MOVING THROUGH SOUTHERN NORTH DAKOTA TODAY WILL PRODUCE STRONG WINDS OVER MUCH OF THE AREA THIS AFTERNOON... LASTING THROUGH THE EARLY EVENING HOURS. NEZ013-SDZ038-050-052>054-057>061-063>066-068>070-242330- /O.CON.KFSD.WI.Y.0011.000000T0000Z-060525T0200Z/ DIXON-BEADLE-GREGORY-JERAULD-SANBORN-MINER-BRULE-AURORA-DAVISON- HANSON-MCCOOK-CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-BON HOMME- YANKTON-CLAY SD- INCLUDING THE CITIES OF...WAKEFIELD...PONCA...HURON...GREGORY... BURKE...WESSINGTON SPRINGS...WOONSOCKET...HOWARD...CHAMBERLAIN... PLANKINTON...MITCHELL...ALEXANDRIA...EMERY...SALEM...WAGNER... LAKE ANDES...ARMOUR...PARKSTON...OLIVET...PARKER...TYNDALL... YANKTON...VERMILLION 1021 AM CDT WED MAY 24 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. WINDS WILL AVERAGE A SUSTAINED 25 TO 35 MPH THIS AFTERNOON. GUSTS AROUND 50 MPH WILL BE POSSIBLE IN SOUTH CENTRAL SOUTH DAKOTA...WITH RELATIVELY LIGHTER GUSTS ELSEWHERE. WINDS WILL BEGIN TO DIMINISH IN INTENSITY BY 7 PM THIS EVENING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ IAZ001>003-012>014-020>022-031-032-MNZ089-097-098-NEZ014-SDZ039- 040-055-056-062-067-071-242330- /O.CON.KFSD.WI.Y.0011.060524T1800Z-060525T0200Z/ LYON IA-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY IA-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-NOBLES-PIPESTONE-ROCK-DAKOTA-KINGSBURY- BROOKINGS-LAKE-MOODY-MINNEHAHA-LINCOLN SD-UNION- INCLUDING THE CITIES OF...ROCK RAPIDS...SIBLEY...SPIRIT LAKE... ORANGE CITY...SIOUX CENTER...SHELDON...PRIMGHAR...SPENCER... LE MARS...CHEROKEE...STORM LAKE...SIOUX CITY...IDA GROVE... WORTHINGTON...PIPESTONE...LUVERNE...SOUTH SIOUX CITY...DE SMET... BROOKINGS...MADISON...FLANDREAU...SIOUX FALLS...CANTON... NORTH SIOUX CITY...ELK POINT 1021 AM CDT WED MAY 24 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. WINDS WILL BEGIN TO INCREASE OVER SOUTHEASTERN SOUTH DAKOTA... NORTHWESTERN IOWA...AND PORTIONS OF SOUTHWESTERN MINNESOTA EARLY THIS AFTERNOON...BECOMING SUSTAINED AROUND 25 TO 30 MPH BY MID AFTERNOON WITH GUSTS OF 45 MPH POSSIBLE. WINDS WILL BEGIN TO DIMINISH IN INTENSITY BY 7 PM THIS EVENING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ MJF
000 WWUS73 KFSD 242051 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 351 PM CDT WED MAY 24 2006 .LOW PRESSURE DRIFTING FROM WESTERN INTO CENTRAL MINNESOTA THIS EVENING WILL KEEP STRONG WINDS ACROSS THE AREA INTO THE EVENING. BY SUNSET...WINDS ARE EXPECTED TO DIMINISH. NEZ013-SDZ038-050-052>054-057>061-063>066-068>070-250200- /O.CON.KFSD.WI.Y.0011.000000T0000Z-060525T0200Z/ DIXON-BEADLE-GREGORY-JERAULD-SANBORN-MINER-BRULE-AURORA-DAVISON- HANSON-MCCOOK-CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-BON HOMME- YANKTON-CLAY SD- INCLUDING THE CITIES OF...WAKEFIELD...PONCA...HURON...GREGORY... BURKE...WESSINGTON SPRINGS...WOONSOCKET...HOWARD...CHAMBERLAIN... PLANKINTON...MITCHELL...ALEXANDRIA...EMERY...SALEM...WAGNER... LAKE ANDES...ARMOUR...PARKSTON...OLIVET...PARKER...TYNDALL... YANKTON...VERMILLION 351 PM CDT WED MAY 24 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. WINDS WILL AVERAGE A SUSTAINED 25 TO 35 MPH INTO EARLY THIS EVENING. OCCASIONAL GUSTS FROM 45 TO 50 MPH CAN BE EXPECTED THROUGH THE MISSOURI RIVER CORRIDOR. WINDS WILL BEGIN TO DIMINISH IN INTENSITY AFTER 7 PM THIS EVENING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ IAZ001>003-012>014-020>022-031-032-MNZ089-097-098-NEZ014-SDZ039- 040-055-056-062-067-071-250200- /O.CON.KFSD.WI.Y.0011.000000T0000Z-060525T0200Z/ LYON IA-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY IA-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-NOBLES-PIPESTONE-ROCK-DAKOTA-KINGSBURY- BROOKINGS-LAKE-MOODY-MINNEHAHA-LINCOLN SD-UNION- INCLUDING THE CITIES OF...ROCK RAPIDS...SIBLEY...SPIRIT LAKE... ORANGE CITY...SIOUX CENTER...SHELDON...PRIMGHAR...SPENCER... LE MARS...CHEROKEE...STORM LAKE...SIOUX CITY...IDA GROVE... WORTHINGTON...PIPESTONE...LUVERNE...SOUTH SIOUX CITY...DE SMET... BROOKINGS...MADISON...FLANDREAU...SIOUX FALLS...CANTON... NORTH SIOUX CITY...ELK POINT 351 PM CDT WED MAY 24 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. WINDS WILL AVERAGE A SUSTAINED 25 TO 35 MPH INTO EARLY THIS EVENING. OCCASIONAL GUSTS FROM 45 TO 50 MPH CAN BE EXPECTED... ESPECIALLY IN THE VICINITY OF SHOWERS NEAR THE BUFFALO RIDGE. WINDS WILL BEGIN TO DIMINISH IN INTENSITY AFTER 7 PM THIS EVENING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ JC
000 WWUS73 KFSD 250059 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 759 PM CDT WED MAY 24 2006 .THE STRONGEST WINDS ACROSS THE AREA HAVE DIMINISHED EARLY THIS EVENING AS THE CONTRIBUTION FROM HEATING OF THE DAY ENDED... THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED. IT WILL REMAIN BREEZY THROUGH THE NIGHT...WITH NORTHWEST WINDS EASING TO 15 TO 30 MPH. IAZ001>003-012>014-020>022-031-032-MNZ089-097-098-NEZ013-014- SDZ038>040-050-052>071-250200- /O.CAN.KFSD.WI.Y.0011.000000T0000Z-060525T0200Z/ LYON IA-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY IA-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-NOBLES-PIPESTONE-ROCK-DIXON-DAKOTA- BEADLE-KINGSBURY-BROOKINGS-GREGORY-JERAULD-SANBORN-MINER-LAKE- MOODY-BRULE-AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA-CHARLES MIX- DOUGLAS-HUTCHINSON-TURNER-LINCOLN SD-BON HOMME-YANKTON-CLAY SD- UNION- INCLUDING THE CITIES OF...ROCK RAPIDS...SIBLEY...SPIRIT LAKE... ORANGE CITY...SIOUX CENTER...SHELDON...PRIMGHAR...SPENCER... LE MARS...CHEROKEE...STORM LAKE...SIOUX CITY...IDA GROVE... WORTHINGTON...PIPESTONE...LUVERNE...WAKEFIELD...PONCA... SOUTH SIOUX CITY...HURON...DE SMET...BROOKINGS...GREGORY... BURKE...WESSINGTON SPRINGS...WOONSOCKET...HOWARD...MADISON... FLANDREAU...CHAMBERLAIN...PLANKINTON...MITCHELL...ALEXANDRIA... EMERY...SALEM...SIOUX FALLS...WAGNER...LAKE ANDES...ARMOUR... PARKSTON...OLIVET...PARKER...CANTON...TYNDALL...YANKTON... VERMILLION...NORTH SIOUX CITY...ELK POINT 759 PM CDT WED MAY 24 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS CANCELLED THE WIND ADVISORY. $$ CHAPMAN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this wind advisory went out at May 24, 3:00 AM CDT, 53 minutes earlier.
Area forecast discussion, May 24, 3:00 AM CDT, 53 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 300 AM CDT WED MAY 24 2006 .DISCUSSION... CONVECTIVE COMPLEX WHICH GAVE US OUR SEVERE WEATHER YESTERDAY EVENING IS NOW WELL TO THE EAST OF OUR CWA...WITH JUST A FEW LIGHT SHOWERS LEFT THROUGH OUR FAR EASTERN ZONES AT THIS TIME. UPPER LEVEL LOW IS SEEN WELL ON WATER VAPOR IMAGE...AND IS CURRENTLY SITUATED OVER SOUTHERN NORTH DAKOTA AND NORTHERN SOUTH DAKOTA. PRECIPITATION WITH THIS FEATURE IS OCCURRING OVER NORTHWESTERN SD...AND AS THE SYSTEM MOVES EASTWARD THROUGH THE DAY...WILL SEE SCATTERED SHOWERS REDEVELOP OVER OUR CWA...MAINLY IN THE NORTH CLOSER TO THE LOW CENTER. THE MAIN ISSUE FOR TODAY WILL BE THE WINDS. WINDS ARE CURRENTLY GUSTING IN EXCESS OF 50 MPH THROUGH NORTHWESTERN SD...AND AS THE SURFACE LOW MOVES ACROSS NORTH DAKOTA TODAY...A TIGHT PRESSURE GRADIENT BEHIND THE FEATURE...ALONG WITH WINDS OF 40 KTS AT 925 MB AND 50 KTS AT 850 MB WILL PASS OVER OUR AREA DURING THE DAY. WITH LOW LEVEL LAPSE RATES OF 8 TO 10 DEGREES C/KM AND 850 MB Q VECTORS PARALLEL TO LOWEST LEVEL WINDS...WE WILL OBTAIN GOOD MIXING...AND I HAVE ISSUED A WIND ADVISORY FOR MOST OF THE CWA FOR THIS AFTERNOON INTO THE EARLY EVENING. DID LEAVE OUT MUCH OF OUR MINNESOTA ZONES WHERE ELEMENTS ARE NOT QUITE AS CONDUCIVE TO THE HIGHER WINDS...THOUGH THE HIGHER TOPOGRAPHY COULD BE AN ISSUE IN THAT AREA...SO DAY SHIFT WILL HAVE TO KEEP AN EYE ON THIS AND ADJUST THE ADVISORY ACCORDINGLY IF NEEDED. OTHERWISE...AS THE UPPER LEVEL LOW BEGINS TO DIVE TO THE SOUTHEAST TONIGHT AND THURSDAY...WILL HAVE LINGERING SHOWER CHANCES OVER OUR EASTERN ZONES THROUGH THE PERIOD. A SOUTHERLY FLOW WILL RETURN TO THE REGION ON FRIDAY...INITIATING A WARMING TREND THAT WILL PERSIST THROUGH THE START OF NEXT WEEK. MODELS INDICATE A WEAK SHORTWAVE PASSING OVER SOUTHERN SOUTH DAKOTA AND NEBRASKA ON FRIDAY NIGHT...SO DID INCLUDE SOME SLIGHT CHANCE POPS OVER OUR FAR EASTERN ZONES DURING THAT TIME FRAME. OTHER THAN THAT FEATURE...IT LOOKS TO REMAIN DRY THROUGH THE WEEKEND. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && JM
Hazardous weather outlook, May 24, 1:13 AM CDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 113 AM CDT WED MAY 24 2006 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-241200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 113 AM CDT WED MAY 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE ON WEDNESDAY AFTERNOON AND THURSDAY AFTERNOON. AT THIS TIME...THESE STORMS ARE NOT EXPECTED TO BE SEVERE. IT WILL ALSO BE VERY WINDY ON WEDNESDAY...WITH SUSTAINED WINDS OF 25 TO 30 MPH AND GUSTS TO NEAR 40 MPH. SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE SUNDAY INTO MONDAY. A FEW OF THESE STORMS MAY BE SEVERE DURING THAT TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:28 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Yankton | 32 min |
| May 23, 7:54 PM CDT | Severe Thunderstorm Warning | FSD | Clay | 36 min |
| May 23, 8:14 PM CDT | Tornado Warning | FSD | Union | 31 min |
| May 23, 8:57 PM CDT | Severe Thunderstorm Warning | FSD | Dakota | 48 min |
| May 23, 8:26 PM CDT | Severe Thunderstorm Warning | FSD | Plymouth, Sioux | 34 min |
Nearby
Wind Advisories in South Dakota, 2006Wind Advisories in Iowa, 2006Wind Advisories in Minnesota, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.